# SDR CALA2023102303156

- Difficulty date: October 20, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 76,135 hours, 32,924 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320700
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL HAS MULTIPLE AREAS OF CORROSION AT FR68.  REMOVED AND REPLACED R2 DOOR SILL BETWEEN FR66-68 IAW A319 SRM 5 1-72-11-911-001- 51-42-11/001 51-75-12/001 AND RESTORED SURFACE PROTECTION .
